# SDR DALA13067216713

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 45,260 hours, 16,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FORE & AFT FLOOR SUPPORT BETWEEN BS 1661 & 1681 BL0.   REMOVED CORROSION ON UPPER SURFACE FORE/AFT.  FLOOR SUPPORT & STA 1661, BL0 IAW SRM-51-10-02. AREA IAW-NPTM, PART 4 51-00-10. MATERIAL THICKNESS: 0.050", MATERIAL REMAIN 0.010" A-12808, ORIGINAL MATERIAL: 0.050", MATERIAL REMAIN 0.010" FOUND TO BE WITHIN LIMITS IAW SRM-53-50-51, AND 53-00-51, REMOVED FLOOR SUPPORT, DRILLING NEW FLOOR SUPPORT PN 146N5323, U5 PO 6716C-00079 IAW SRM 51-40-05 AND INSTALLED FLOOR SUPPORT IAW SRM 51-40-02 IAW 4 & 7.
